# SDR SIMA200124801

- Difficulty date: September 5, 2001
- Submitted: October 30, 2001
- Operation: Air carrier
- Aircraft: N345SB
- Make and model: Saab 340B
- Aircraft serial: 340B345
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SYR - FLT 5062 - CREW REPORTED THE FLOOR PROXIMITY EMERGENCY LIGHT AT SEAT 7BC TO BE INOPERATIVE.  LIGHT PUT ON MEL AT THIS TIME.  (M)
